# SDR DALA2016041402942

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT SIDE FRAME BS 700 HAS 2 EA DENTS STR 23R TO STR 24R. TRIMMED-OUT 2 EA DENTS ON FRAME AT BS 700, STR 23R-STR 24R REF SRM 53-00-07, REPAIR 5. TRIMOUT 1 MEASURE 1.08" X  1.04" X 0.5"R, TRIMOUT NR 2 MEASURE 1.78" X 1.04" X 0.5"R. ACCOMPLISHED PERMANENT REPAIR REF SRM 53-00-07, REPAIR 5.
